Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Recent Mathematical Tables


Journal: Math. Comp. 4 (1950), 144-158
DOI: https://doi.org/10.1090/S0025-5718-50-99465-8
Corrigendum: Math. Comp. 5 (1951), 55.
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. A. Todd, ``The invariants of a finite collineation group in five dimensions,'' Cambridge Phil. Soc., Proc, v. 46, 1950, p. 73-90. MR 0034382 (11:578a)
  • [1] A. N. Lowan & H. E. Salzer, ``Coefficients for interpolation within a square grid in the complex plane,'' Jn. Math. Phys., v. 23, 1944, p. 156-166. MR 0010671 (6:52f)
  • [2] H. E. Salzer, ``Coefficients for complex quartic, quintic and sextic interpolation within a square grid,'' Jn. Math. Phys., v. 27, 1948, p. 136-156. MR 0025807 (10:68g)
  • [3] W. J. Taylor, ``Method of Lagrangian curvilinear interpolation,'' NBS, Jn. Res., v. 35, 1945, p. 151-155. MR 0012920 (7:85a)
  • [1] D. J. Finney, ``The estimation of the frequency of recombinations. I. Matings of known phase,'' Jn. Genetics, v. 49, 1949, p. 159-175.
  • [1] W. J. Dixon & F. J. Massey, Introduction to Statistical Analysis, lithograph ed. Eugene, 1949.
  • [1] E. G. Olds, ``Distribution of the sums of squares of rank differences for small numbers of individuals,'' Annals Math. Stat., v. 9, 1938, p. 133-148.
  • [1] J. E. Walsh, ``Some significance tests for the median which are valid under very general conditions,'' Annals Math. Stat., v. 20, 1949, p. 64-81. MR 0029140 (10:554e)
  • [1] H. G. Küssner, ``Lösungen der klassischen Wellengleichung für bewegte Quellen,'' Z. angew. Math. Mech., v. 24, 1944, p. 243-250. MR 0025889 (10:80d)
  • [1] E. T. Goodwin & J. Staton, ``Table of $ \int_0^\infty {{e^{ - {u^2}}}du/(u + x)} $,'' Quart. Jn. Mech. Appl. Math., Oxford, v. 1, 1948, p. 319-326. See MTAC, v. 3, p. 483. MR 0027177 (10:268a)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-50-99465-8
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society